# SDR DALA2023011000204

- Difficulty date: January 6, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,879 hours, 25,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT INOPERATIVE.  INSPECTED PROXIMITY SWITCHES S10218 AND S10219 IAW AMM 25-66.  INSPECTED WIRING. PERFORMED ADJUSTMENT OF PROXIMITY SWITCH IAW AMM 25-66-11-822-011. CHECKED GOOD.
